# SDR CALA2019062211011

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11331
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  500 H L/H CABIN FRAME CRACK BETWEEN STR 8L AND STR 9L.   REPAIRED CRACKED FRAME IAW EA 5310-04716 REV I OP2 FIGURE 3.
